MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The manufacturer is awaiting the receipt of the device.A follow up report will be provided upon receipt of the device and/or completion of the investigation.
 
Event or Problem Description
The manufacturer was informed of a failure to implant a pvf-l.Reportedly, the valve was implanted but central ai and pvl was noted when the patient went off pump.Therefore, the prosthesis was explanted and replaced with a different valve.Based on the further information received, the valve was implanted through full sternotomy, the valve was replaced with inspiris 23, concomitant procedure was avr and mvr.Reportedly, there was no impact on the patient and patient remained stable through the prolongation of the surgery.
 
Additional Manufacturer Narrative
Updated sections b4, b5, d9, g3, g6, h2, h6.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Since the device was not returned to the manufacturer, further investigation could not be performed.As such, the definitive root cause of the reported event cannot be established at this time.However, no deficits were identified during the manufacturing documents review.Should further information become available in the future, a follow up report will be provided.
 
Event or Problem Description
The manufacturer was informed of a failure to implant a pvf-l.Reportedly, the valve was implanted on (b)(6) 2025, but central ai and pvl was noted when the patient went off pump.Therefore, the prosthesis was explanted and replaced with a different valve.Based on the further information received, the valve was implanted through full sternotomy, the valve was replaced with inspiris 23, concomitant procedure was avr and mvr.Reportedly, there was no impact on the patient and patient remained stable through the prolongation of the surgery.The pathology team indicated that the explanted device was inadvertently discarded before it could be preserved.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key22524249
Report Number3004478276-2025-00156
Device Sequence Number8078543
Product Code LWR
UDI-Device Identifier08022057015389
UDI-Public(01)08022057015389(240)PVF-L(17)270309
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown